# SDR YENA20090202012

- Difficulty date: February 3, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 7,977 hours, 4,825 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 615, JFK-JAX, SLAT FAIL IN FLIGHT FLAP POSITION 2, RAN QRH LANDED.  T/S PER FIM TASK 27-81-00-810-803-A.  CLEARED INHIBITS.  CYCLED SLATS/FLAPS SEVERAL TIMES.  OPS CHECK GOOD.  NO MESSAGE ON EICAS.
